# SDR ASAA2014060408222

- Difficulty date: June 4, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 47,541 hours, 18,178 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620113
- Condition: Cracked
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN 727B, SEAT TRACK LBL 24.75 FWD INBD HOLE HAS CRACK INDICATION.  ACFT GROUNDED.  REPAIRED SEAT TRACK IAW REO-G17529, REV A AND EA SB737-53-1296-NG-114.
